International Journal of Science and Research (IJSR)
Mathematics
Downloads: 140 | Views: 842
Mathematics, India, Volume 4 Issue 12, December 2015
Pages: 654 - 655On Ternary Quadratic Diophantine Equation 8x2 + 8y2 -15xy = 40z2
Dr. P. Jayakumar | J. Meena
Downloads: 140 | Views: 806
Mathematics, India, Volume 5 Issue 6, June 2016
Pages: 478 - 481Chebyshev Best Approximation of Type and Lower Type of Entire Functions of Several Complex Variables
Dr. Deepti Gupta
Downloads: 140 | Views: 804
Mathematics, China, Volume 5 Issue 6, June 2016
Pages: 1876 - 1879The Optimal Dividend Problem in the Continuous- Time Compound Binomial Model Under the Reinsurance Control
Yan Guo | Dingjie Fu
Downloads: 140 | Views: 737
Mathematics, India, Volume 5 Issue 9, September 2016
Pages: 1243 - 1245String Dust Bianchi Type III Cosmological Model with Time Dependent Cosmological TermA
Swati Parikh | Atul Tyagi | Barkha Rani Tripathi
Downloads: 140 | Views: 745
Mathematics, India, Volume 6 Issue 3, March 2017
Pages: 822 - 825Interference Problem of Machines Embedded with Fuzziness
R. Sivaraman | Dr. Sonal Bharti
Downloads: 140 | Views: 870
Mathematics, India, Volume 6 Issue 4, April 2017
Pages: 2254 - 2256Inversion Formula by Application of Laplace & Mellin transforms
U. K. Bajpai | Manish Kumar Srivastava
Downloads: 140 | Views: 779
Mathematics, Iraq, Volume 6 Issue 8, August 2017
Pages: 1163 - 1167On Reliability Estimation for the Rayleigh Distribution Based on Monte Carlo Simulation
A. Lec. Taha Anwar Taha
Downloads: 140 | Views: 682
Mathematics, Nigeria, Volume 7 Issue 1, January 2018
Pages: 1736 - 1739The Role of Mathematics in Enhancing Entrepreneurship Development in Nigeria
Idu Emmanuel U.
Downloads: 140 | Views: 652
Mathematics, India, Volume 7 Issue 10, October 2018
Pages: 1270 - 1275Numerical Method for Weakly Coupled Nonlinear Parabolic System
Neha K. Malviya | R. M. Dhaigude
Downloads: 140 | Views: 736
Mathematics, India, Volume 7 Issue 11, November 2018
Pages: 1321 - 1326Numerical Study of One - Dimensional Ground Water Recharge through Porous Media with Linear Permeability
Jagdish S. Prajapati | Ritu Khanna | Pravin. H. Bhathawala